Languages for triples, bicategories and braided monoidal categories
Cahiers de Topologie et Géométrie Différentielle Catégoriques, Volume 31 (1990) no. 1, p. 67-81
@article{CTGDC_1990__31_1_67_0,
     author = {Jay, C. Barry},
     title = {Languages for triples, bicategories and braided monoidal categories},
     journal = {Cahiers de Topologie et G\'eom\'etrie Diff\'erentielle Cat\'egoriques},
     publisher = {Dunod \'editeur, publi\'e avec le concours du CNRS},
     volume = {31},
     number = {1},
     year = {1990},
     pages = {67-81},
     zbl = {0702.18005},
     mrnumber = {1060608},
     language = {en},
     url = {http://www.numdam.org/item/CTGDC_1990__31_1_67_0}
}
Jay, C. Barry. Languages for triples, bicategories and braided monoidal categories. Cahiers de Topologie et Géométrie Différentielle Catégoriques, Volume 31 (1990) no. 1, pp. 67-81. http://www.numdam.org/item/CTGDC_1990__31_1_67_0/

1 E. Artin, Theory of braids, Ann. of Math. 48 (1947), 101-136. | MR 19087 | Zbl 0030.17703

2 M. Barr & C. Wells, Toposes. triples and theories. Springer 1985. | MR 771116 | Zbl 0567.18001

3 C.B. Jay, Languages for monoidal categories. J. Pure & Appl. Alg. 59 (1989). 61-85. | MR 1007914 | Zbl 0693.18003

4 A. Joyal & R. Street, Braided monoidal categories. Macquarie Math. Reports. 1986.

5 G.M. Kelly & R. Street, Review of the elements of 2-categories. Lecture Notes in Math. 420. Springer (1974). | MR 357542 | Zbl 0334.18016

6 S. Mac Lane, Natural associativity and commutativity. Rice Univ. Studies 49 (1963), 28-46. | MR 170925 | Zbl 0244.18008

7 S. Mac Lane. Categories for the working mathematician. Springer 1971. | MR 354798 | Zbl 0906.18001

8 S. Mac Lane & R. Pare, Coherence for bicategories and indexed categories, J. Pure & Appl. Alg. 37 (1985). 59-80. | MR 794793 | Zbl 0567.18003